Spread, estimators and nuisance parameters

ER Van den Heuvel, CAJ Klaassen*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

70 Downloads (Pure)

Abstract

A general spread inequality for arbitrary estimators of a one-dimensional parameter is given. This finite-sample inequality yields bounds on the distribution of estimators in the presence of finite- or infinite-dimensional nuisance parameters.

Original languageEnglish
Pages (from-to)323-328
Number of pages6
JournalBernoulli
Volume3
Issue number3
Publication statusPublished - Sep-1997

Keywords

  • finite-sample inequality
  • nuisance parameters
  • spread

Cite this